MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ET TUBE, SHER-I-BRONCH, RS, 37 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF

TELEFLEX MEDICAL HUDSON ET TUBE, SHER-I-BRONCH, RS, 37 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF
Model Number IPN049001
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported "the doctor found product package sealed incompletely during clinical setting before using on patient".No patient involvement reported.
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned one unit 5-16137 et tube, sher-i-bronch, rs, 37 fr for investigation.The et tube, two suction catheters, both swivel connectors, and the y connector were all returned in their original packaging.The returned sample was visually examined with and without magnification.Visual examination of the returned sample revealed that the ett package was partially opened.No issues were found with the integrity of the sterile barrier on the packaging.A piece of foreign material was observed in the packaging of the et tube, but this could have gotten into the package after it was already opened.The manufacturing site was consulted for this investigation.It was confirmed that the package did not present any blemishes or abnormalities in the sterile barrier.The sterile barrier appears to be fully intact.A burst test is performed at the time of manufacturing to help prevent this type of issue from occurring.Based on the condition of the returned sample, there is no evidence to suggest a manufacturing related root cause.It could not be determined how or when the package was opened.
 
Event or Problem Description

Brand Name
HUDSON ET TUBE, SHER-I-BRONCH, RS, 37 FR
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFF
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12924128
Report Number3003898360-2021-01059
Device Sequence Number17370046
Product Code CBI
UDI-Device Identifier14026704617453
UDI-Public14026704617453
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K180253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2023
Device Model NumberIPN049001
Device Catalogue Number5-16137
Device Lot Number73H1800744
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2021
Supplement Date Received by Manufacturer12/30/2021
Initial Report FDA Received Date12/03/2021
Supplement Report FDA Received Date01/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown